Alert archive / Michigan / Flash Flood Warnings in 2010
Flash Flood Warning 4, NWS Detroit, MI
NWS Detroit, MI issued this flash flood warning at Jul 23, 2010, 5:51 PM EDT for 4 counties in Michigan. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 23, 2010, 5:51 PM EDT (21:51 UTC)
- Expired
- Jul 23, 2010, 10:09 PM EDT
- In force
- 4 hr
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Livingston County, MI, Oakland County, MI, Washtenaw County, MI, Wayne County, MI
The radar
The Detroit radar (KDTX), 30 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.9 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2736 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 470 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 8.7
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 4:58 PM EDT, 53 minutes earlier.
Area forecast discussion, Jul 23, 4:58 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
458 PM EDT FRI JUL 23 2010
.UPDATE...
TEMPERATURES HAVE RECOVERED LATE THIS AFTERNOON ACROSS THE DETROIT
METRO...GENERALLY IN THE 88 TO 93 DEGREE RANGE...COUPLED WITH LOW
TO MID 70 DEW PTS...WHICH HAS AND WILL CONTINUE TO ALLOW FOR HEAT
INDICES OF 100 DEGREES OR GREATER FOR ANOTHER COUPLE HOURS.
THUS...WE HAVE DECIDED TO ISSUE HEAT ADVISORY. MINS WILL STAY UP
IN THE 70S...PROVIDING LITTLE RELIEF. OF BIGGER CONCERN IS THE
CURRENT CONVERGENT ZONE OF SOUTHWEST LOWER MICHIGAN...WHICH HAS
QUICKLY FIRED UP CELLS...TRACKING EAST ALONG I-94. WITH MLCAPES OF
1500 TO 3000 J/KG...SEVERE THREAT IS A BIG CONCERN...AS 0-6 KM
BULK SHEAR IS AROUND 40 KNOTS.
&&
.SHORT TERM...TONIGHT
MOISTURE FRONTAL BOUNDARY PUSHED THROUGH SOUTHEAST LOWER THIS
AFTERNOON PRODUCING SOME THUNDERSTORMS AROUND THE DETROIT AREA.
THESE HAVE PUSHED EAST INTO ONTARIO. DEWPOINTS HAVE COME DOWN
SLIGHTLY FROM THE MID TO UPPER 70S TO THE LOW 70S. THIS IS BRINGING
A BIT OF RELIEF TO THE HEAT AND HUMIDITY THIS AFTERNOON AS HEAT
INDICES AROUND SOUTHEAST LOWER REACHED 100 DEGREES EARLY THIS
AFTERNOON. CLOUD COVER MOST OF THE DAY ACROSS THE THUMB AND SAGINAW
VALLEY HAS KEPT TEMPS DOWN BUT AS THESE CLOUDS LIFT TO THE NORTHEAST
SUNSHINE THE REST OF THIS AFTERNOON IS QUICKLY PUSHING TEMPS INTO THE
MID 80S. THIS IS PRODUCING SB CAPES IN THE 1-2K RANGE WITH 2K+
ACROSS THE SOUTH. DECENT INSTABILITY ACROSS THE AREA WITH
PRECIPITABLE WATER AROUND 2.5 INCHES...QUITE TROPICAL. WE WILL
STILL HAVE A CHANCE FOR SHOWERS AND THUNDERSTORMS THIS EVENING AND
EARLY NIGHT AS ANY LITTLE DISTURBANCE OR BOUNDARY COULD EASILY
TRIGGER CONVECTION.
MODELS SHOW AN MCS DEVELOPING OVER IOWA THIS EVENING AND THEN
TRACKING TOWARDS LOWER MICHIGAN. RIGHT NOW TIMING AT THIS POINT
KEEPS MOST OF THE ACTION OUT OF SOUTHEAST LOWER UNTIL AFTER 12Z SAT.
WILL CONTINUE A CHANCE FOR THUNDERSTORMS THE REST OF THE NIGHT THOUGH AS
THE MODELS HAVE HAD A HARD TIME WITH POSITION AND TIMING OF MCS
LATELY IN THIS PATTERN.
WILL BE ANOTHER STEAMY NIGHT AS TEMPERATURES WILL REMAIN IN THE 70S
MOST PLACES.
&&
.LONG TERM...SUNDAY THROUGH FRIDAY
TWO SHORTWAVES WILL PASS THROUGH THE GREAT LAKES REGION DURING THE
OPENING STAGES OF THE LONG TERM...THE FIRST TOMORROW MORNING AND THE
SECOND TOMORROW NIGHT. THE FIRST SHORTWAVE IS ASSOCIATED WITH THE
LOOSELY ORGANIZED MOISTURE IN WATER VAPOR CHANNEL OVER PORTIONS OF
EASTERN OKLAHOMA. INDICATIONS ARE THIS PV ANOMALY WILL PINWHEEL
NORTHEASTWARD AROUND THE UPPER LEVEL RIDGE...INITIATING A MCS
UPSTREAM ACROSS PORTIONS OF NW MO AND SW IOWA THIS EVENING. MEAN
FLOW AND CORFIDI VECTORS WOULD CARRY THIS SYSTEM THROUGH LOWER
MICHIGAN TOMORROW PRIMARILY BETWEEN 15 AND 20Z. WILL SAY WITH SOME
HEARTBURN THIS IS THE PREFERRED SOLUTION GIVEN THE REASONABLE
AGREEMENT WITHIN THE DETERMINISTIC RUNS OF THE GFS/NAM/ECMWF.
HOWEVER...CONFIDENCE IS LOW NOT ONLY BECAUSE OF THE TYPICAL
UNCERTAINTY DEALING WITH CONVECTION...BUT ALSO DUE TO LOWER THAN
NORMAL CONFIDENCE THIS EVENING. HI RESOLUTION MODELS TODAY HAVE
STRUGGLED MIGHTILY AND THIS ALSO ADDS TO THE CONFUSION.
GENERALLY...THE FORECAST WILL CALL FOR A COMPLEX OF SHOWERS AND
THUNDERSTORMS EARLY TOMORROW...WITH DECREASING CHANCES TOWARDS
EVENING. HEAVY RAINFALL IS ANTICIPATED FOR AREAS SOUTH OF I
69...PWATS REMAINING ABOVE 2.20 INCHES. A SLIGHT RISK OF SEVERE
WEATHER WILL EXIST ALONG THE SOUTHERN EDGE OF THIS ACTIVITY
PRIMARILY FOR DAMAGING WIND GUSTS. THIS RISK WOULD COME DURING THE
LATE MORNING HOURS SOUTH OF M 59...WITHIN HIGHER INSTABILITY AND
INCREASED 0-6 KM BULK SHEAR. WITH MORE IN THE WAY OF CLOUDS AND
PRECIPITATION...HAVE LOWERED HIGHS INTO THE 80S FOR MOST
AREAS...NEAR 90 FOR THE FAR SOUTHEAST.
THE ALTERNATIVE SOLUTION IS THAT CONDITIONS ACROSS SOUTHEASTERN
MICHIGAN REMAIN TAME DURING THE MORNING AND EARLY AFTERNOON HOURS
DUE TO SUBSIDENCE AND OVERTURNED MIXED LAYER...WITH HEARTY
DEVELOPMENT LATER TOMORROW AFTERNOON. THE SECOND...MORE SUBSTANTIAL
SHORTWAVE IS WITH THE COMPACT...VIGOROUS VORTICITY MAXIMUM OVER
EASTERN MONTANAN/NORTH DAKOTA. IF THE ALTERNATIVE SOLUTION VERIFIES
IT WOULD BE THIS UPPER LEVEL FORCING THAT PROVIDES...A COLD FRONT
TRIGGER...AND APPRECIABLE INCREASE IN WIND SHEAR. THIS OBVIOUSLY
WOULD BRING A MUCH GREATER SEVERE RISK TOMORROW AFTERNOON. IN
ADDITION...HIGHS WOULD ALSO BE OBSERVED WELL IN THE 90S AND MAY
NECESSITATE A HEAT ADVISORY. REALLY...COULD NOT SEE MORE DIFFERING
SOLUTIONS.
HIGH PRESSURE WILL BUILD INTO LOWER MICHIGAN ON SUNDAY...GIFTING THE
AREA WITH A MUCH DESERVED CANADIAN AIRMASS. THE WEATHER FOR OUTDOOR
ENTHUSIASTS WILL BE EXQUISITE...AN ABUNDANCE OF SUNSHINE WITH HIGHS
TOPPING NEAR 80 AND DEWPOINTS REMAINING IN THE 50S. THE DRY STRETCH
OF WEATHER WILL THEN CONTINUE UNTIL MIDWEEK...WITH THE AIRMASS
EVENTUALLY MOISTENING/MODERATING. HIGHS ON TUESDAY SHOULD AGAIN BE
IN THE LOWER 80S...WITH VALUES A COUPLE OF DEGREES HIGHER ON
WEDNESDAY.
A STRONG UPPER LEVEL LOW WILL PASS THROUGH THE HUDSON BAY VICINITY
DRIVING A FRONTAL BOUNDARY SOUTHWARD INTO THE GREAT LAKES REGION.
THIS FRONT SHOULD STALL WITH THE STRONG RIDGE IN PLACE ACROSS THE
SOUTHERN CONUS AND
&&
.MARINE...
UNSETTLED WEATHER WILL CONTINUE THROUGH SATURDAY NIGHT AS A FRONTAL
BOUNDARY WILL REMAIN ACROSS CENTRAL LAKE HURON BEFORE PUSHING
THROUGH AS A COLD FRONT SATURDAY NIGHT. IN THE MEANTIME A PRIMARILY
SOUTHWESTERLY FLOW WILL CONTINUE SOUTH OF THE FRONT AND A
NORTHWESTERLY FLOW NORTH OF THE FRONT. DISTURBANCES IN THE
ATMOSPHERE WILL BRING A FEW WAVES OF CONVECTION UNTIL THE FRONTAL
PASSAGE. AFTER...HIGH PRESSURE WILL BRING FAIR WEATHER FROM SUNDAY
THROUGH THE MIDDLE OF NEXT WEEK.
&&
.AVIATION...ISSUED 136 PM EDT FRI JUL 23 2010
CONVECTION HAS BROKEN OUT IN A LINE FROM ROUGHLY PORT HURON TO
JACKSON IN THE PAST HOUR. VFR CONDITIONS WILL PERSIST FOR MOST TAF
SITES THIS AFTERNOON BUT INCLUDED A MVFR TEMPO GROUP FOR A FEW HOURS
AT DTW/DET TO ACCOUNT FOR THIS LINE OF STORMS AS IT PASSES BY.
ADDITIONAL STORMS MAY DEVELOP THIS EVENING BUT PINNING DOWN TIMES
AND LOCATIONS IS TOUGH WITH THE NATURE OF THESE STORMS. SHOULD DRY
OUT OVERNIGHT AND JUST KEEP SOME SCATTERED CLOUD DECKS AROUND BEFORE
CLOUDS THICKEN TOWARDS MORNING IN ADVANCE OF THE NEXT LOW PRESSURE
SYSTEM HEADING FOR SOUTHERN MICHIGAN. ADDED SHOWERS TO THE TAFS FOR
PTK SOUTHWARD STARTING AT 15Z AS VERY MOIST LOW LEVELS WILL NOT TAKE
LONG TO SATURATE ALLOWING RAIN TO REACH THE GROUND.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...HEAT ADVISORY...MIZ068-MIZ069-MIZ070-MIZ075-MIZ076-MIZ082-
MIZ083...UNTIL 6 AM SATURDAY.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.
&&
SHORT TERM...99
LONG TERM....CB
MARINE.......99
AVIATION.....DRK
UPDATE.......SF
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Jul 23, 4:58 PM EDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 458 PM EDT FRI JUL 23 2010 MIZ047>049-053>055-060>063-242100- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR- 458 PM EDT FRI JUL 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF SOUTHEAST MICHIGAN WITH A SLIGHT CHANCE OF SEVERE WEATHER. THE MOST LIKELY TIME FRAME FOR SEVERE STORMS WILL BE BETWEEN 3-11 PM WITH BETTER CHANCES FOR STRONG STORMS ALONG AND SOUTH OF THE I-69 CORRIDOR. SEVERE THUNDERSTORMS TODAY WILL BE CAPABLE OF PRODUCING WINDS TO 60 MPH AND HAIL TO ONE INCH IN DIAMETER AS THEY TRACK TO THE EAST AT 25 MPH. STORMS MAY HAVE A TENDENCY TO TRACK OVER THE SAME AREA WITH LOCALLY HEAVY RAIN AND MINOR FLOODING POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE CHANCE OF SEVERE THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY AS A COLD FRONT PUSHES SOUTH ACROSS THE REGION. A MOIST AND UNSTABLE AIR MASS OVER THE STATE COMBINED WITH A STRONG WIND FIELD ALOFT WILL ENHANCE THE RISK OF SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... DISPATCHERS PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-242100- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 458 PM EDT FRI JUL 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS FROM THE SOUTH HALF OF LAKE HURON SOUTH TO LAKE ERIE TODAY. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER WITH THUNDERSTORMS TODAY...MAINLY BETWEEN 3-11 PM. SEVERE THUNDERSTORMS TODAY WILL BE CAPABLE OF PRODUCING WINDS TO 50 KNOTS AND HAIL TO ONE INCH IN DIAMETER AS THEY TRACK TO THE EAST AT 20 KNOTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE CHANCE OF SEVERE THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY AS A COLD FRONT PUSHES SOUTH ACROSS THE REGION. A MOIST AND UNSTABLE AIR MASS OVER THE STATE COMBINED WITH A STRONG WIND FIELD ALOFT WILL ENHANCE THE RISK OF SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... DISPATCHERS PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. MIZ068>070-075-076-082-083-242100- LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 458 PM EDT FRI JUL 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF SOUTHEAST MICHIGAN WITH A SLIGHT CHANCE OF SEVERE WEATHER. THE MOST LIKELY TIME FRAME FOR SEVERE STORMS WILL BE BETWEEN 3-11 PM WITH BETTER CHANCES FOR STRONG STORMS ALONG AND SOUTH OF THE I-69 CORRIDOR. SEVERE THUNDERSTORMS TODAY WILL BE CAPABLE OF PRODUCING WINDS TO 60 MPH AND HAIL TO ONE INCH IN DIAMETER AS THEY TRACK TO THE EAST AT 25 MPH. STORMS MAY HAVE A TENDENCY TO TRACK OVER THE SAME AREA WITH LOCALLY HEAVY RAIN AND MINOR FLOODING POSSIBLE. A HEAT ADVISORY IS IN EFFECT FOR PORTIONS OF SOUTHEASTERN MICHIGAN. PLEASE REFER TO THE LATEST FORECAST PRODUCT.../NPWDTX/ FOR GREATER DETAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE CHANCE OF SEVERE THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY AS A COLD FRONT PUSHES SOUTH ACROSS THE REGION. A MOIST AND UNSTABLE AIR MASS OVER THE STATE COMBINED WITH A STRONG WIND FIELD ALOFT WILL ENHANCE THE RISK OF SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... DISPATCHERS PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. CB YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Special weather statement, Jul 23, 12:46 PM EDT, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1246 PM EDT FRI JUL 23 2010 MIZ063-068>070-075-076-082-083-231745- LENAWEE-LIVINGSTON-MACOMB-MONROE-OAKLAND-ST. CLAIR-WASHTENAW-WAYNE- 1246 PM EDT FRI JUL 23 2010 ...SPECIAL WEATHER STATEMENT... AT 1239 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF DEVELOPING THUNDERSTORMS. THE LEADING EDGE OF THE AREA OF THUNDERSTORMS EXTENDED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF MOUNT CLEMENS TO 4 MILES EAST OF NOVI TO SALINE TO 12 MILES WEST OF MANCHESTER...MOVING EAST AT 40 MPH. WINDS GREATER UP TO 35 MPH... AND OCCASIONAL CLOUD TO GROUND LIGHTNING ARE POSSIBLE WITH THESE STORMS. BRIEF HEAVY RAINFALL IS ALSO POSSIBLE WHICH WILL LEAD TO SOME LOCAL PONDING ON WATER ON AREA ROADWAYS. * THUNDERSTORMS WILL BE NEAR... NEW BALTIMORE AND YPSILANTI BY 1250 PM EDT... MOUNT CLEMENS BY 1255 PM EDT... WILLIS AND WARREN BY 100 PM EDT... MARINE CITY AND DETROIT BY 105 PM EDT... TAYLOR AND HARSENS ISLAND BY 110 PM EDT... MILAN AND GROSSE POINTE BY 115 PM EDT... WYANDOTTE BY 120 PM EDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. RBP
Special weather statement, Jul 23, 5:16 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 516 PM EDT FRI JUL 23 2010 MIZ068>070-075-076-232230- LIVINGSTON-MACOMB-OAKLAND-WASHTENAW-WAYNE- 516 PM EDT FRI JUL 23 2010 ...SIGNIFICANT WEATHER ADVISORY... AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED RAPIDLY DEVELOPING THUNDERSTORMS WEST OF CHELSEA... AND NEAR YPSILANTI MOVING EAST AT 40 MPH. WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING... BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... UNADILLA... LYNDON TOWNSHIP... GREGORY... PINCKNEY STATE RECREATION AREA... HELL... MANCHESTER... CHELSEA... HUDSON MILLS METROPARK... PLEASANT LAKE... PINCKNEY... HUDSON MILLS... LAKELAND... DEXTER... BRIDGEWATER... ISLAND LAKE STATE RECREATION AREA... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 8:10 PM EDT | Flash Flood Watch | DTX | Bay, Genesee, Huron, Lapeer, Lenawee, Livingston and 11 more | 7 hr |
| Jul 22, 9:04 PM EDT | Small Craft Advisory | DTX | 7 hr | |
| Jul 23, 1:10 PM EDT | Special Marine Warning | DTX | 103 min | |
| Jul 23, 1:48 PM EDT | Severe Thunderstorm Warning | DTX | Macomb, Washtenaw, Wayne | 31 min |
| Jul 23, 1:52 PM EDT | Areal Flood Advisory | DTX | Macomb, Oakland, Washtenaw, Wayne | 2 hr |
| Jul 23, 4:56 PM EDT | Heat Advisory | DTX | Lenawee, Livingston, Macomb, Monroe, Oakland, Washtenaw and 1 more | 3 hr |
| Jul 23, 5:32 PM EDT | Severe Thunderstorm Warning | DTX | Wayne | 31 min |
| Jul 23, 5:36 PM EDT | Special Marine Warning | DTX | 40 min | |
| Jul 23, 5:41 PM EDT | Severe Thunderstorm Warning | DTX | Livingston, Washtenaw | 48 min |
| Jul 23, 6:08 PM EDT | Severe Thunderstorm Warning | DTX | Washtenaw | 39 min |
| Jul 23, 6:14 PM EDT | Severe Thunderstorm Warning | DTX | Wayne | 55 min |
| Jul 23, 6:26 PM EDT | Tornado Warning | DTX | Monroe, Washtenaw, Wayne | 40 min |
| Jul 23, 6:31 PM EDT | Severe Thunderstorm Warning | DTX | Lenawee, Washtenaw | 29 min |
| Jul 23, 6:38 PM EDT | Special Marine Warning | DTX | 36 min | |
| Jul 23, 7:44 PM EDT | Severe Thunderstorm Warning | DTX | Lenawee | 35 min |
Nearby
Flash Flood Warnings in Michigan, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.